# SDR FDEA201010244160

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163227
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, I/B FLAP, MID FLAP T/E LWR CHORD HAS A CRACK , O/B OF NO. 4 FLAP TRACK. REMOVED CRACKED T/E LOWER CHORD SECTION  DIM 69 1/2" IN LENGTH IAW SRM 51-30-2  LOCATED  AND DRILLED NEW CHORD SECTION FROM  BAC1503-100046 7075 T6 DIM  69 1/2" IN LENGTH IAW SRM 57-50-2 AND 51-30-5  INSTALLED NEW CHORD SECTION IAW SRM 51-30-2 REV 103
